Health Canada has updated the label on the Pfizer-BioNTech COVID-19 vaccine to reflect very rare reports of Bell’s Palsy. In very rare scenarios, cases of Bell’s Palsy have been reported in a number of people in Canada and internationally. So far in Canada, “there has been a total of 206 reports of Bell’s Palsy following a Pfizer vaccination,” the health agency told Global News in an email Friday.
Symptoms after vaccination may include temporary weakness or paralysis on one side of the face, according to an advisory issued by the department.
Other symptoms include, “uncoordinated movement of the muscles that control facial expression; loss of feeling in the face; headache; tearing from the eye; drooling; lost sense of taste on the front two-thirds of the tongue; hypersensitivity to sound in one ear; or inability to close an eye on one side of the face,” according to the advisory.
For More Information: https://citizenfreepress.com/breaking/canada-adds-bells-palsy-warning-to-pfizer-vaccine/